A note on rational points near planar curves

Research output: Contribution to journalArticle

Full text download(s)

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalActa Arithmetica
DateAccepted/In press - 16 Oct 2016
DatePublished (current) - 22 Feb 2017
Volume177
Number of pages4
Pages (from-to)393-396
Original languageEnglish

Abstract

Under fairly natural assumptions, Huang counted the number of rational points lying close to an arc of a planar curve. He obtained upper and lower bounds of the correct order of magnitude, and conjectured an asymptotic formula. In this note, we establish the conjectured asymptotic formula.

Bibliographical note

This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

    Research areas

  • Metric diophantine approximation, Rational points near curves

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations